Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


IssuesArchive of Issues2014-3pp.264-266

Archive of Issues

Total articles in the database: 10440
In Russian (ΟΜΜ): 9641
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 78, Issue 3 / 2014 | Next article >>
A.M. Shmatkov, "The thermodynamic irreversibility of a mechanical system possessing the property of recurrence," J. Appl. Math. Mech. 78 (3), 264-266 (2014)
Year 2014 Volume 78 Issue 3 Pages 264-266
Title The thermodynamic irreversibility of a mechanical system possessing the property of recurrence
Author(s) A.M. Shmatkov (Moscow, Russia, shmatkov@ipmnet.ru)
Abstract The transition from one thermodynamic state to another by a mechanical system possessing the property of recurrence is investigated. It is established that the concept of a state in phenomenological thermodynamics corresponds to the concept of an attainability set in mechanics. It is shown that the presence of states that are reversible within the framework of classical mechanics, does not contradict the irreversibility of thermodynamic states.
Received 19 November 2013
Link to Fulltext
<< Previous article | Volume 78, Issue 3 / 2014 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100